# SDR CALA2013121993805

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 43,841 hours, 18,098 cycles
- Engine: Iae V2522A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG 6 O`CLOCK POSITION 2 INCH BY 1 DAMAGE IS IN ACOUSTICAL MATERIAL APPROXIMATELY 4 INCHES FROM AFT FLANGE.  IAW MT71-006G FOR ALLOWABLE LIMITS.  IAW ECRA 7111-01489 FOR ALLOWABLE FLY ON CRITERIA.  INSPECTED IAW ECRA 7111-0 1489 & FOUND TO BE OK FOR CONTINUED FLIGHT.
